Distribution of the product of rational powers of independent random variables

J. Oderfeld

Applicationes Mathematicae (1953)

  • Volume: 1, Issue: 4, page 308-320
  • ISSN: 1233-7234

How to cite


J. Oderfeld. "Rozkład iloczynu potęg wymiernych zmiennych losowych niezależnych." Applicationes Mathematicae 1.4 (1953): 308-320. <http://eudml.org/doc/263679>.

author = {J. Oderfeld},
journal = {Applicationes Mathematicae},
language = {pol},
number = {4},
pages = {308-320},
title = {Rozkład iloczynu potęg wymiernych zmiennych losowych niezależnych},
url = {http://eudml.org/doc/263679},
volume = {1},
year = {1953},

AU - J. Oderfeld
TI - Rozkład iloczynu potęg wymiernych zmiennych losowych niezależnych
JO - Applicationes Mathematicae
PY - 1953
VL - 1
IS - 4
SP - 308
EP - 320
LA - pol
UR - http://eudml.org/doc/263679
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.